# SDR CALA9701144

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 1016 SURFACE STG 29L AND 29R AT BOTTOM OF AFT PRESSURE BULKHEAD.  REMOVED DAMAGED AREA.  INSTALLED PART IN ACCORDANCE WITH SRM 51-10-1 AND DRWG DHCSK 248-024.
